# SDR FDEA201307281674

- Difficulty date: July 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 72,673 hours, 15,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0711
- Condition: Failed
- Location: Emergency Lights
- Part time: 18,241 hours, 5,320 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND THE EMERGENCY LIGHTS TEST WILL NOT PASS.  REPLACED EMERGENCY LIGHT POWER SUPPLY REF MM 33-51-01-4 , TESTED NORMAL.
